Certain bounded functions of complex order

M. K. Aouf; A. O. Mostafa

Matematički Vesnik (2010)

  • Volume: 62, Issue: 240, page 109-116
  • ISSN: 0025-5165

How to cite

top

M. K. Aouf, and A. O. Mostafa. "Certain bounded functions of complex order." Matematički Vesnik 62.240 (2010): 109-116. <http://eudml.org/doc/252881>.

@article{M2010,
author = {M. K. Aouf, A. O. Mostafa},
journal = {Matematički Vesnik},
keywords = {analytic functions; starlike functions},
language = {eng},
number = {240},
pages = {109-116},
publisher = {Društvo matematičara Srbije},
title = {Certain bounded functions of complex order},
url = {http://eudml.org/doc/252881},
volume = {62},
year = {2010},
}

TY - JOUR
AU - M. K. Aouf
AU - A. O. Mostafa
TI - Certain bounded functions of complex order
JO - Matematički Vesnik
PY - 2010
PB - Društvo matematičara Srbije
VL - 62
IS - 240
SP - 109
EP - 116
LA - eng
KW - analytic functions; starlike functions
UR - http://eudml.org/doc/252881
ER -

NotesEmbed ?

top

You must be logged in to post comments.